# SDR COMA9810020

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER T/O.  RECYCLED, NO LUCK.  ALL RED AND GREEN LIGHTS ON N/G WERE ON WITH HANDLE IN UP POSITION.  ALL GEAR LOCKED DOWN NORMAL WITH HANDLE DOWN.  FERRIED FROM MDW TO CVG WHERE LANDING GEAR SOLENOID VALVE, NOSE GEAR RESTRICTOR VALVE AND NOSE GEAR SEQUENCE VALVES WERE CHANGED RESULTING IN NORMAL OPERATIONAL CHECKS ON JACKS.  SOLENOID VALVE (S/N 738) TT 15662.  RESTRICTOR VALVE (S/N 425) TT 15662.  SEQUENCE VALVES (S/N 1738) TT 15662.  SEQUENCE VALVES (S/N 1540) TT 14239.
